English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On twisting operators and newforms of half-integral weight. : II. Complete theory of newforms for Kohnen space.

MPS-Authors
/persons/resource/persons236371

Ueda,  Masaru
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Ueda, M. (1998). On twisting operators and newforms of half-integral weight.: II. Complete theory of newforms for Kohnen space. Nagoya Mathematical Journal, 149, 117-171.


Cite as: http://hdl.handle.net/21.11116/0000-0004-38B5-1
Abstract
There is no abstract available